Is aspirin necessary for life long in heart attack ?
my father got discharged from hospital following an heart attack. he is been prescribed aspirin 75 mg once a day and i was told that should be taken life long. now my dad heart attack is cured. is it necessary to take the drug for life long?
How long can a heart attack last? My dad just had severe chest pain on the opposite side of his heart with shortness of breath...then it went away maybe 5-10 minutes it lasted. I checked his pulse...it seemed in the normal range and listened to his heart...it had normal rate and rhythm I think....I am way over my head with this. He did not feel an ambulance would be necessary. How do I know when it might be bad enough to call an ambulance? ...maybe it was pulled muscle? hernia? what if I ignore it at the wrong time?
hello. my husband suffers high blood pressure, an insurance company don t want to life cover him as his reading was 196/100 (his meds were finished and he had to get more). I now feel like he s a walking heart attack and am worried sick. I don t know what his reading is whilst on meds, but know that the reading is much lower. He s 43, smokes about 10 cigarrettes a day and drinks socially. Am I being paranoid that he s going to suffer some sort of major heart attack soon or is he okay as long as he takes his meds?
Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.
I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.
Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.
Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.
Is this because of the herbresser that I take 3 times a day?
Other drug that I take;
- Aspirin 1 x 100 mg
- Plavix 1 x 75 mg
- Lipitor 1 x 10 mg.
Appreciate your inputs on my above complaints. Thank you very much
Hi, I am 55 years old Indian. Suffered and survived a heart attack in year 2000. Angiogram was done and about 30 % of LAD was blocked. Doctor advised not to do stenting, only on medications and was advice to take care diet and exercise. Currently on tab enalapril and aspirin. Missed heart beat is worrying me. Pls advice
6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...